Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Urologist   »  

Burning urination, blood clot in urine, penis tingling. Taken Norflox and Citralka. Your thoughts?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
Dear Dr.
From the past few weeks I experience a burning sensation while passing urine after drinking beer the previous night which used to stop subsequently,but this time I had severe burning sensation followed very few traces of blood clots, though I dont have burning sensation and the urine output is normal, I'm experiencing a discomfort feeling in my penis (tingling,slight burning) , I've not yet consulted a Doctor but have taken Norflox 400mg for 3 days and having Citralka past one day and my condintion has improved, would like to know your thoughts on this and is this a serious problem need immediate medical attention?
Regards, XXXXXXX
Posted Wed, 14 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. V. Sasanka 15 minutes later
I suggest you have an ultrasound scan of your abdomen and an estimate of your post void urine. You should also get a urine examination and culture . I would advise you not to start antibiotics on your own till the cause is clarified. You can use citra XXXXXXX for temporary relief but the issue here will be why you seem to be developing recurrent uti. Let me know after you get your reports.
Above answer was peer-reviewed by
Follow-up: Burning urination, blood clot in urine, penis tingling. Taken Norflox and Citralka. Your thoughts? 6 minutes later
Thanks Dr. I'll get back to you with the reports soon.
I've never got UTI before and I experience this burning sensation only when I consume alchohol (beer), so far this burning sensation used to stop the next morning after consuming alcohol.... is there anything particular associated with alcohol consumption?
Answered by Dr. V. Sasanka 4 minutes later
It is rather unlikely that your beer consumption is the cause of this issue. No amount of alcohol intake should cause appearance of blood on urine and that is why you should take this more seriously.
You are welcome to review with reports.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor